# SDR AALA201710279029

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 10,654 hours, 3,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO PANEL 151NF DELAMINATED. REPLACED PANEL 151NF PER AMM 53-42-14.
